I went on Accutane when I was 13 but didnt finish the whole treatment because my doc. didn't think it was that bad. I am now 19 and going on my 2nd treatment tomorrow. THANK GOD! My skin did get clearer but very very dry the first time I took it. Cetaphil was the recomended brand but it just seems to leave my face shiny and oily. PLEASE HELP!
5 Sep 2010
Do not use topicals while on Accutane. Dermotologist say to just allow accutane to heal the face by itself, topicals counteract accutane's long term effects, it will go away with time, after treatment is finished, with regards to your lips , apply a good chapstick (there ara medicated ones, ones with balms), and it will also go away, it is not permanenet.-
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... prescription-only lotion for eczema, however, had just been released for public purchase. He said, however, that he had to keep it behind the ...
1 answer • 11 Dec 2009
... about accutane sensitivity? Normally don't burn easily, but while on accutane had to severely limit sun exposure even with high spf lotion.
1 answer • 7 Feb 2010
My 14 year old son took accutane for 5 months it cleared up his skin, but he is competitive hockey player and has had 3 fractures since. I believe it ...
1 answer • 26 Sep 2011
His Dr. told us not to go home and research it because it would scare us to death. Well I didnt listen and have researched until my eyes are crossed. ...
6 answers • 14 May 2012
Broke out with a rash on my face from using a facial lotion I had used successfuly before accutane - don't know if it was the lotion or that it ...
1 answer • 14 Mar 2013